On automorphism groups of an $\epsilon $-framed manifold
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 635-645
Printed December 1, 2002
J.S. Kim, J.H. Cho, M. M. Tripathi, R. Prasad
Sunchon National University, Sunchon National University, Lucknow University, Lucknow University
Abstract : Two examples of $\epsilon $-framed manifolds are constructed. It is proved that an $\epsilon $-framed structure on a manifold is not unique. Automorphism groups of $\epsilon $-framed manifolds are studied. Lastly we prove that a connected Lie group $G$ admits a left invariant normal $ \epsilon $-framed structure if and only if the Lie algebra of all left invariant vector fields on $G$ is an $\epsilon $-framed Lie algebra.
Keywords : $\epsilon$-framed manifold, Lie group, Lie algebra
MSC numbers : 53C25, 53C40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd